MAUDE Adverse Event Report: MAKO SURGICAL CORP. 3.0 RIO ROBOTIC ARM - MICS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. 3.0 RIO ROBOTIC ARM - MICS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 209999
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Mps inclination and version of cups is not accurate during reaming and impaction.Robot shows accurate but does not match postoperative x-ray assessments.Issue occurred over multiple cases.
 
Additional Manufacturer Narrative
An event regarding inaccurate values/visuals involving a mako robotic arm was reported.The event was not confirmed.Method & results: product evaluation and results: the field service engineer reported: problem reproduced: no.Troubleshooting notes: issue occurred over multiple cases.Work performed: action taken- ran auto arm accuracy tests on both sides without any issues.The system passed all validation testing in accordance with service manual to specifications and is ready for clinical use.Work order disposition: system investigation completed successfully as per service manual.All system checks and tests passed, system is ready for use.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a review of device history records shows that robot was inspected with no reported discrepancies.Complaint history review: there have been no other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was not confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description
No new information.

Brand Name
3.0 RIO ROBOTIC ARM - MICS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23767267
Report Number3005985723-2025-00593
Device Sequence Number10631713
Product Code OLO
UDI-Device Identifier00848486030407
UDI-Public00848486030407
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209999
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown